Primitive rank 3 groups with a prime subdegree.
Mathematische Zeitschrift, Tome 91 (1966), pp. 70-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__91_170506,
author = {Donald G. Higman},
title = {Primitive rank 3 groups with a prime subdegree.},
journal = {Mathematische Zeitschrift},
pages = {70--86},
year = {1966},
volume = {91},
zbl = {0136.01402},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__91_170506/}
}
Donald G. Higman. Primitive rank 3 groups with a prime subdegree.. Mathematische Zeitschrift, Tome 91 (1966), pp. 70-86. http://geodesic.mathdoc.fr/item/MZ_1966__91_170506/